Duke Mathematical Journal

Maximal fields with valuations

Irving Kaplansky

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 9, Number 2 (1942), 303-321.

Dates
First available in Project Euclid: 22 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077493226

Digital Object Identifier
doi:10.1215/S0012-7094-42-00922-0

Mathematical Reviews number (MathSciNet)
MR0006161

Zentralblatt MATH identifier
0063.03135

Subjects
Primary: 09.1X

Citation

Kaplansky, Irving. Maximal fields with valuations. Duke Math. J. 9 (1942), no. 2, 303--321. doi:10.1215/S0012-7094-42-00922-0. https://projecteuclid.org/euclid.dmj/1077493226


Export citation

See also

  • See also: Irving Kaplansky. Maximal fields with valuations, II. Duke Math. J. Vol. 12, No. 2 (1945), pp. 243–248.